Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Can migraine cause shoulder and leg or hip pain ?

I usually have different types of migraines, i have been diagnosed, but this one was a bit unusual for me. With a similar type that i have, i have very little head pain, but major shoulder pain on the right side, numbness on the right side and weakness. It is like i am having the migraine in my shoulder. THis time, however, there was tremendous pain in my hip/leg area. It was a dull ache in my right hip then pain would shoot down my leg. Now at first, i did not think this was a migraine, but then i started feeling my other normal symptoms of numbness and slight pain in my head, and this time only slight pain in my shoulder. The pain has finally gone away for the most part after 2 days, but i can still tell the migraine is not completely gone which is normal for mine to do another day. I have searched the web, but cannot find anything stating pain in the leg, just numbnesss and weakness. Is this something that can happen, or is the leg thing completely unrelated?
Asked On : Tue, 18 Oct 2011
Answers:  2 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome.Migraine has no relation with your shoulder pain or leg pain.If you are suffering from recurrent shoulder pain or leg pain then you must consult a orthopedician for diagnosis and treatment.Good luck.
Answered: Tue, 18 Oct 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
The problems you have are totally different and not related with each other.
You have not mentioned your age.
You might have cervical spondilitis,artheritic changes in the joints,Osteoprosis or neuritis.
Without clinical examination it is difficult to conclude.
Consult orthopedic surgeon and seek his advice.
Go for blood sugar estimation.
Ok and bye.
Answered: Tue, 18 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor